Concerning some problems raised by A. Lelek
Fundamenta Mathematicae, Tome 54 (1964) no. 3, pp. 325-334
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
L. King 1 ; J. Roberts 1 ; G. Rosenstein 1
@article{10_4064_fm_54_3_325_334,
author = {L. King and J. Roberts and G. Rosenstein},
title = {Concerning some problems raised by {A.} {Lelek}},
journal = {Fundamenta Mathematicae},
pages = {325--334},
year = {1964},
volume = {54},
number = {3},
doi = {10.4064/fm-54-3-325-334},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-54-3-325-334/}
}
TY - JOUR AU - L. King AU - J. Roberts AU - G. Rosenstein TI - Concerning some problems raised by A. Lelek JO - Fundamenta Mathematicae PY - 1964 SP - 325 EP - 334 VL - 54 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-54-3-325-334/ DO - 10.4064/fm-54-3-325-334 LA - en ID - 10_4064_fm_54_3_325_334 ER -
L. King; J. Roberts; G. Rosenstein. Concerning some problems raised by A. Lelek. Fundamenta Mathematicae, Tome 54 (1964) no. 3, pp. 325-334. doi: 10.4064/fm-54-3-325-334
Cité par Sources :